# SDR ASOA200801443

- Difficulty date: November 3, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR72
- Aircraft serial: 375
- Aircraft time: 32,165 hours, 35,834 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Blue System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOST BLUE HYDRAULIC PRESSURE AND LOW LEVEL ILLUMINATED.  AIRCRAFT RETURNED TO ATL AFTER T/O, EMERGENCY DECLARED & REQUESTED EMERGENCY VEHICLES.  FLT 5200 DEL 181 MINS.
